Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems on groups with applications to ring theory


Authors: Bailey Brown and Neal H. McCoy
Journal: Trans. Amer. Math. Soc. 69 (1950), 302-311
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1950-0038952-7
MathSciNet review: 0038952
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Arens and I. Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 457-481. MR 0025453 (10:7c)
  • [2] B. Brown, An extension of the Jacobson radical, to appear in Proc. Amer. Math. Soc. MR 0040286 (12:669f)
  • [3] B. Brown and N. H. McCoy, Radicals and subdirect sums, Amer. J. Math. vol. 69 (1947) pp. 46-58. MR 0019594 (8:433d)
  • [4] -, The radical of a ring, Duke Math. J. vol. 15 (1948) pp. 495-499. MR 0025448 (10:6e)
  • [5] -, The maximal regular ideal of a ring, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 165-171. MR 0034757 (11:638j)
  • [6] R. A. Good, On the theory of clusters, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 482-513. MR 0024895 (9:565a)
  • [7] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [8] R. Moufang, Zur Struktur von Alternativkörpern, Math. Ann. vol. 110 (1935) pp. 416-430. MR 1512948
  • [9] M. F. Smiley, Alternative regular rings without nilpotent elements, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 775-778. MR 0022211 (9:172g)
  • [10] -, Application of a radical of Brown and McCoy to non-associative rings, Amer. J. Math. vol. 72 (1950) pp. 93-100. MR 0032591 (11:311d)
  • [11] M. Zorn, Theorie der Alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 8 (1930) pp. 123-147.
  • [12] -, Alternative rings and related questions I: Existence of the radical, Ann. of Math. (2) vol. 42 (1941) pp. 676-686. MR 0005098 (3:100e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0038952-7
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society